# SDR 9514849104

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND A CRACK IN THE DORSAL FIN ATTACH ANGLE AT LONGERON 2L.  REPAIRED ANGLE (P/N 5939711-1), PER EA 91-99249.
